# SDR K3HA9700131

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING TRACK COVER RAISED FORWARD AT 2ABC.  RESECURED EMERGENCY PATH LIGHTING TRACK AT PAX ROW 2ABC.
